# SDR AALA2019081429028

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 46,083 hours, 32,337 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF, ECAM RIGHT CENTER TANK FUEL PUMP 2 INOP. MAINTENANCE REMOVED & REPLACED CTR TANK 2 FUEL PRESSURE SWITCH (40QA) IAW AMM 28-21-15. OPS CHECK & LEAK CHECK GOOD.
